# SDR IPXA2019032040308

- Difficulty date: March 6, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LOWER FWD. CARGO AT STA. 6-70, X=-57.5 AND Z=-98, FLOORBEAM IS CRACKED.REPAIRED CRACKED FLOOR BEAM AT STA. 6-70, X=-57.5 AND Z=-98 IAW SRM 53-40-51 REPAIR 1 FIG. 202. (MAJOR)
